Skip to content
My WebMD Sign In, Sign Up
Statins and liver damage.......
avatar
doveinpain posted:
liver damage from STATINS

my chloeresal is well over 350
my triglicerizes are well over 500

been that way for many years,
decades even. i am 62yrs, started
ckg blood fats since i was 20yr.
have severe fibromyalgia (so no
exercise here) can barely get
around. fall a lot, but
now i have Titan (collie boy,
service/seizure alert/mobility)
so, he is a big help against
injuries.

i also am a alpha-1 baby. that
is alpha-1 antitrypsen defiecency.

that occurs from the 'liver' not
producing enough trypsen. this
has caused me to have CHF and
COPD. inherited, no smoking.

so, i am agraid of statins. i
don't want to die from liver damage.

HELP!!

thanks,
doveinpain
Reply
 
avatar
billh99 responded:
I have no idea of the type of potential liver problems from statins has any relationship to the to lack of tryspen. It might compound that problem or might be completely unrelated.

You really need to talk to a liver and/or lipid specialist.


Featuring Experts

There are no Expert stories for this community right now

Helpful Tips

statins
I stopped Crestor for 33 days. my lipids were: [br>TC 139 [br>HDL 35 [br>TRG 126 [br>LDL/HDL 2.3 [br>GLU 88 ... More
Was this Helpful?
0 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.